It is currently Fri Aug 18, 2017 9:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun Mar 02, 2014 5:24 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Oct 16, 2013 4:05 pm
Posts: 10
I had my child Jan 28th,2014 8lbs 2oz healthy baby boy I had concerns that he'd come out having withdrawals from me taking the subutex during my pregnancy well glad to say he didn't he only had jaundice and he's doing great from what I hear with his adoptive parents now im starting to taper myself off of subutex which is horrible


Top
 Profile  
 
PostPosted: Sun Mar 02, 2014 5:44 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 18, 2014 4:46 pm
Posts: 13
Hi b_manson - glad to hear baby is doing well but sorry to hear your tapering has been difficult.
I sometimes feel the same way- I'm moody and then take my subutex and feel better. I think it's got a lot to do with hormones. I'm no doctor though, so it's just my opinion.
I do hope it gets easier for you :)

Do you mind my asking what dose you were on during pregnancy and when you delivered?


Top
 Profile  
 
PostPosted: Wed Mar 12, 2014 9:24 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Oct 16, 2013 4:05 pm
Posts: 10
Yes thank you its been soooo hard for me im also glad to hear its not just me but when I was pregnant I was at 2 tabs a day and now there tapering me with 1 1/2 a day not to mention my pharmacy short me 30 of them because my Dr wrote the prescription a different way so its been a lot harder just taking 30 this month


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Mar 12, 2014 9:47 pm 
Offline
Power Poster
Power Poster

Joined: Sat Feb 08, 2014 8:54 pm
Posts: 60
Glad to hear that your delivery and birth went well. :)

I'm sorry that you're having difficulties tapering. To me, it sounds like you're going down too quickly. If I'm understanding correctly, you've basically cut your dose in half, is this correct?


Top
 Profile  
 
PostPosted: Thu Mar 13, 2014 1:46 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 18, 2014 4:46 pm
Posts: 13
Can your doc now call in to the pharmacy to correct the script?
Or was it the pharms fault? Mine has screwed up my script before but all my doc did was call them, they checked the script to see what they did wrong and everything was corrected.
I agree with PP. If you're referring to the 8mg pills, then your not getting 4mgs and that could possibly be why you're feeling the way you do.
I hope you get all that straightened out. Good luck with your taper, too!


Top
 Profile  
 
PostPosted: Sun Mar 23, 2014 3:01 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Oct 16, 2013 4:05 pm
Posts: 10
What it was the pharmacy lets me pay the other half (30) that my insurance doesn't pay for so my Dr called in my next script for the next month so when I get the money to pay for the rest of my script from the previous month by my Dr calling it in a different way to take it messed it up the pharmacy told me that they couldn't do it that way rules of the pharmacy so I don't know if its their fault or my Dr's fault but he called it in the same way this time but im still behind having to get next month's script every time I get them and with the 1 1/2 a day its still the same thanks to the pharmacy or Dr but I've been trying to cope a little better because I know one day im gonna have to quit subutex and suboxone mine as well prepare myself now before they make me and I not be ready


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Vanessa1988 and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group